International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development

Online ISSN: 2349-4182
Print ISSN: 2349-5979

Vol. 2, Issue 10 (2015)

Double Vertex Graph and Complete Double Vertex Graph of a Fuzzy Graph

Author(s): K. Radha, S. Arumugam
Abstract: In this paper, we have introduced the concept of double vertex graph and complete double vertex graph of a fuzzy graph which are analogous to the concept double vertex graph and complete double vertex graph in crisp graph theory. We have studied the connected, effective and complete properties of these operations. Also we have obtained the degree of a vertex in the double vertex graph and complete double vertex graph of a fuzzy graph.
Pages: 177-183  |  827 Views  247 Downloads
Journals List Click Here Research Journals Research Journals